MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 50MM O.D. SIZE HH POROUS UNCEMENTED WITH CLUSTER HOLES SHELL USE WITH HH LINERS; PROSTHESIS, HIP

ZIMMER BIOMET, INC. 50MM O.D. SIZE HH POROUS UNCEMENTED WITH CLUSTER HOLES SHELL USE WITH HH LINERS; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the liner would not fully seat with the cup.The patient's bone quality was too poor; therefore, the surgery was completed with bipolar devices.There was no consequences or impact to the patient.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: cat# 11-165236 lot 497960 ringloc bi-polar zimmer cat# 192412 lot 000260 echo por fmrl.Cat # 00625006520 lot j7360863 bone scr.Cat # 00625006520 lot j7373554 bone scr.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2022-03589.The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified liner was returned partially seated in the shell.Deformation damage was noted around the middle of the three cluster holes of the shell, along with nicks and scratches.The deformation extends into the machined locking groove.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
50MM O.D. SIZE HH POROUS UNCEMENTED WITH CLUSTER HOLES SHELL USE WITH HH LINERS
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16067920
Report Number0001822565-2022-03566
Device Sequence Number6294268
Product Code JDI
UDI-Device Identifier00889024151345
UDI-Public(01)00889024151345(17)320809(10)65540798
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00875705001
Device Lot Number65540798
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2022
Supplement Date Received by Manufacturer02/02/2023
Initial Report FDA Received Date12/29/2022
Supplement Report FDA Received Date02/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Patient Age71 YR
Patient SexFemale